کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
5777188 | 1632572 | 2017 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Linear time and space algorithms for discrete paths on the 1-uniform regular lattices of Z2
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In 2009, Brlek, Koskas and Provençal proposed a data structure allowing self-intersection detection of discrete paths in linear time and space in the worst case. However, their ideas do not apply in a straightforward manner to arbitrary lattices. We propose an extension of their results to lattices of Z2 whose adjacency relation is between points at distance one with respect to the uniform norm.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Electronic Notes in Discrete Mathematics - Volume 59, June 2017, Pages 165-176
Journal: Electronic Notes in Discrete Mathematics - Volume 59, June 2017, Pages 165-176
نویسندگان
Alexandre Blondin Massé, Ãric Marcotte,